Any other general information would be appreciated, particularly in regard to weight gain, sleep, and sedation.
15 Jan 2010
assuming your female this can make it more difficult to reach orgasm (Every side effect im mentioning doesnt effect everyone). Weight gain is usually about 5 lbs and can be counteracted with excersise and dieting, sleep can either be hyper or hyposomnia (too much or too little sleep) and sedation is when you basicly become zombie like but again i have to stress that antidepressants are all about trial and error with each person.
15 Jan 2010
There are many side effects, as you had discussed.
"All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Pamelor:
Dizziness; drowsiness; dry mouth; excitement; headache; impotence; nausea; nightmares; pupil dilation; sensitivity to sunlight; sweating; tiredness; upset stomach; vomiting; weakness; weight loss or gain.
Seek medical attention right away if any of these SEVERE side effects occur when using Pamelor:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision or other vision changes; changes in sex drive; chest pain; confusion; constipation; fainting; fast, slow, or irregular heartbeat; fever; frequent or difficult urination; hallucinations; impulsive behavior or other unusual changes in behavior; jaw, neck, or muscle spasms; mental or mood changes (eg, increased anxiety, mood swings, agitation, irritability, nervousness, restlessness); panic attacks; ringing in the ears; seizures; severe dizziness or drowsiness; sore throat; stomach pain; suicidal thinking or behavior; swelling of the testicles; tremor; trouble sleeping; trouble walking or keeping your balance; twitching of the face or tongue; uncontrolled movements of arms and legs or stiffness; unusual bleeding or bruising; worsening of depression; yellowing of the skin or eyes. "
- Pamelor Information for Consumers
- Pamelor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamelor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have terrible sleep issues that may be related to fibromyalgia. I just read an article on fibro and it seems to be the only thing that carries a ...
2 answers • 5 Dec 2009
it's Pamelor that's a antidepressant. Has anyone taken this? If so did it make your hair fall out? That's one of the side effects and, ...
4 answers • 8 Apr 2010
Any thoughts or suggestions. The carb cravings are terrible and I've never had trouble with my weight so this is a bit alarming. I tried on ...
1 answer • 18 Jul 2011
i started Pamelor several months ago and worked up to 75mg at night. It was prescribed for Depression but had the added benefit of helping me sleep ...
2 answers • 14 Sep 2011
Mood is calm and positive.Just can't fall or stay asleep.Exhausted at work.Taking Gravol.Hate the weight gain and breast enlargement.What is ...
5 answers • 30 Jul 2012